# SDR FDEA201712113421

- Difficulty date: December 11, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE INTERNAL SKIN AT XORS 695 BEADED DOUBLER HAS TWO CRACKS,   1.25 INCH AND .75 INCH. CONFIRED CRACKS USING NDT HFEC. REPAIRED THE R/H WING L/E  SKIN BEADED DOUBLER IAW SRM 57-10-00, FIGURE 71,  VOL 1.
